BIROn - Birkbeck Institutional Research Online

    A note on traversal algorithms for triply linked binary trees

    Fenner, Trevor and Loizou, G. (1981) A note on traversal algorithms for triply linked binary trees. BIT Numerical Mathematics 21 (2), pp. 153-156. ISSN 0006-3835.

    Full text not available from this repository.

    Abstract

    Concise well-structured non-recursive algorithms for traversing triply linked binary trees in the three principal orders are presented and shown to be closely related.

    Metadata

    Item Type: Article
    School: Birkbeck Faculties and Schools > Faculty of Science > School of Computing and Mathematical Sciences
    Depositing User: Sarah Hall
    Date Deposited: 23 Mar 2021 19:56
    Last Modified: 09 Aug 2023 12:50
    URI: https://eprints.bbk.ac.uk/id/eprint/43637

    Statistics

    Activity Overview
    6 month trend
    0Downloads
    6 month trend
    100Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item